American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. J. Gardner. The Brunn-Minkowski inequality. Bull. Amer. Math. Soc. 39 (2002) 355-405. MR 1898210.
Abstract, references, and article information   
View Article: PDF

[2] Wenzheng Xie. A sharp pointwise bound for functions with $L\sp 2$-Laplacians on arbitrary domains and its applications . Bull. Amer. Math. Soc. 26 (1992) 294-298. MR 1126088.
Abstract, references, and article information   
View Article: PDF

[3] Boris Korenblum. Some problems in potential theory and the notion of harmonic entropy. Bull. Amer. Math. Soc. 8 (1983) 459-462. MR 693962.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1